Doctor insights on:
What to do if I had 50 mg of trazodone two days ago and am still feeling the effects. How long does it take to wear off?
That is my short ans:
50 mgm trazadone, 48 hours later you still have the effects.
You probably went to see an md with some complaints, which included sleep disturbance. He gave you trazadone and you sort of sleeping since then.
Time for total truth.
What else are you taking. .. ...Read more
Is is safe to quit trazodone cold turkey. I have been taking for 8 months my doctor feels it's the reason my liver numbers are high?
Safer than Xanax (alprazolam)...: The degree of discontinuation would be impacted by whether you took prn, dosage, and what it's being replaced with. ...Read more
I quit taking 20mg celexa (citalopram) 5 days ago (took for 1yr) cold turkey and would like to stop 150mg trazodone (1 yr also). How and when should i?
Desyrel (trazodone): It is the brand name for trazodone, an antidepressant which is mainly used to help people sleep. Only doses above 400mg has antidepressant effects but that would usually cause so much sleepiness that it is not used at all for depression. Most people sleep well at 100mg or below. A minority needs up to 450mg to sleep well, but they have other severe mental problems also. ...Read moreSee 1 more doctor answer
For most, yes: If prescribed and followed by a doctor, trazodone can be very safe. It's often used to help with sleep these days, rather than using it for its antidepressant features alone. It can cause dry mouth, dizziness, and nausea -- also in men, it can cause priapism at higher doses. ...Read moreSee 1 more doctor answer
It certainly can: Trazodone is one of my favorite medications to help sleep. It is nonaddicting and safe for most people. But any sedating medication can give you the "munchies": craving sweets and carbohydrates. If you're not craving carbs, the trazodone is probably not the problem. Eat properly: no matter what, avoid sweets (especially sweetened drinks), junk food, cookies, candy, & simple starches like potatoes. ...Read moreSee 1 more doctor answer